# SDR DALA2020112403853

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ROLLER PASSENGER CREW DOOR 832 FWD AND AFT LOWER POSITION. CORRECTIVE ACTION: REPLACED ROLLERS ON PASSENGER CREW DOOR 832 FWD AND AFT LOWER POSITIONS AT AFT GALLEY AREA.  OK FOR SERVICE.
